# SDR HALA2017030900056

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 2,162 hours, 13,662 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Condition: Contaminated
- Location: P30 Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CONTROL SYS FAULT. IAW TSM 73-21-78-810-816A, REMOVED WATER FROM P30 PRESSURE TUBE AND RECONNECTED.  NO FURTHER FAULTS NOTED.  IAW FIM OK FOR SERVICE.
